Ask an expert
Question

14 Jul 2008

pill & headache
Hi doc,
ever since i've been on da pill (Femodene) i suffer with a terrible headace going into my eyes. What is causing it, this happens only since i started with da contraceptive.

Regards,
JD
Answer 362 views
Expert
Headache expert
headache expert

01 Jan 0001

Dear JD,

It is quite common for severe headaches to be brought on by the pill, although no-one is sure why.

The best advice is to find some other form of contraception that doesn’t involve using hormones.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote